# SDR UALA2012060103056

- Difficulty date: May 31, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 70,649 hours, 20,986 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 81841
- Condition: Defective
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL NEAR DOOR 2.  FOUND AFT FWD LAV MIRROR LIGHT BALLAST DEFECTIVE & LIGHTS OUT.  SMELL DISSIPATED.  BALLAST CONNECTOR REMOVED, TAPED & SECURED.  DEFER ITEM ENTERED IN ERROR.  SMC 01 CREATED FOR THIS DEFECT.  BALLAST AND BULBS REPLACED, RAN BOTH ENGINES AND FOUND NO BURNING ODOR.
